I just recently got my wisdom teeth out and have been taking Vicodin and clindamycin. (I only took 5 mg of Vicodin today, the rest I have been taking straight ibuprofen. I also took the Vicodin at 7 am.) For some reason, I feel uncomfortably high out of my mind right now and I want to feel back to normal. Any suggestions of something I can eat or drink to make myself come down?
I can confirm the exact cause and treatment of your symptoms only after I examine you. You can take vicodin and clindamycin though rarely few interactions may occur. The symptoms experienced by you will gradually wane off once the effect of vicodin decreases. Take adequate rest and plenty of water and fluids. If the symptoms are severe a clinical examination by a primary care physician is warranted.Management will depend on the clinical examination findings. Keep me posted.
Best wishes and regards!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.